# SDR DALA2019033102054

- Difficulty date: March 30, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 65,221 hours, 47,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AFT OF NR 2 ENG PYLON AT UPPER LEFT CORNER OF EMEGENCY EXIT STENCIL. ACCOMPLISHED ERA 576838-14 REV ORIG. STOP DRILLED CRACKS. REMOVED DAMAGE, FABRICATED DOUBLER, AND BEGAN INSTALLATION PER SRM 53-04-3 FIG 2 SHT 3. CLASS 2 REPAIR. COMPLETED INSTALLATION PER SRM 53-04-3 FIG.2 SHEET 3 CLASS 2. WILL REQUIRE INITIAL INSPECTION 20,000 CYCLES AND REPETITIVE INSPECTIONS 15,000 CYCLES. REF SRM 53-04-3 PG 108 TABLE 2. CW ERA 576838-14 REV ORIG SECTION II PERM REPAIR. (LP5730816)
